Article Text

Download PDFPDF

CASE REPORT
Antiresorptive-associated spontaneous fractures of both tibiae, followed by an atypical femur fracture during the sequential treatment with alendronate, denosumab then teriparatide
  1. Juan Tan1,
  2. Hiroshige Sano2 and
  3. Kenneth Poole3
  1. 1 Department of Medicine, Royal Infirmary of Edinburgh, Edinburgh, UK
  2. 2 Department of Medicine, Cambridge University, Cambridge, UK
  3. 3 Metabolic Bone Disease Unit, Addenbrooke’s Hospital, Cambridge, UK
  1. Correspondence to Dr Juan Tan, tanjuan01{at}gmail.com

Footnotes

  • Contributors The case was supervised by KP. The patient was under the care of KP. The report was written by JT and HS.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

  • Patient consent for publication Obtained.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors The case was supervised by KP. The patient was under the care of KP. The report was written by JT and HS.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

  • Patient consent for publication Obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.